# SDR VTZA97605

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: PW2034SDBU17
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6552 - IAD-CLE - AIRCRAFT RETURNED TO GATE DUE TO FLAP POSITION INDICATOR DROPPED TO 35 DEGREES THEN TO 10 DEGREES.  MAINTENANCE INSPECTED AND OPENED DMI 41159, MEL 27-3.  MAINTENANCE CLOSED DMI 41159 ON 11-01-97 BY REMOVING AND REPLACING FLAP POSITION INDICATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
